# SDR 9502286308

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fs 1702-1733
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE FLOOR BOARD SUPPORT BEAM AT FS 1702 - 1733, RBL 42.  REMOVED CORROSION AND INSTALLED REPAIR STRAP PER EA 63-96584.
